# SDR CALA2012100100632

- Difficulty date: September 30, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 16,262 hours, 5,452 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN STA 175.50 FOUND CRACKED .7500" LONG AND LOCATED ABOUT 10" FROM AFT SPAR.   REPAIRED IAW SRM 55-10-01.
